Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Aging With HIVAging With HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


skin problem
Jul 28, 2008

dear sir, a fex days ago i developed some rashes on some of my body parts. after rashes has gone the skin area has become rough and also skin colour has become different from the normal skin. its really different and looking very problemistic thank you sir

Response from Dr. Moyle

After a rash, skin is often hyperpigmented (darker). This usually settles over a few months although for some individuals, esp. those with darker skins it may be mor presistent. It is nothing to worry about, just keep moisturising and use sun protection on the areas regards Dr Moyle



Previous
all over the place
Next
Viral Load bounce

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement